# SDR SWIA2025090200628

- Difficulty date: June 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 49,045 hours, 42,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 GOUGES TO FUSELAGE SKIN BETWEEN FS589.00 - FS605.00 AND STR 23R-24R   (C-CHECK RO 08/29/2025)BLENDED 3 GOUGES TO FUSELAGE SKIN BETWEEN FS589.00 - FS605.00 AND STR 23R-24R WITH REFERENCE TO REO 601R-53-61-8350 REV-- DATED 2025-06-28. REFERENCE CP 30398090 FOR EDDY CURRENT INSPECTION. PERFORMED UT REMAINING THICKNESS INSPECTION WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF REO 601R-53-61-8350 REV-- DATED 2025-06-28. COMPLETED TASK CARD 51-900-1003-SKY. COMPLETED M-337.
